# SDR USAA2009091292497

- Difficulty date: August 22, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638416A
- Part serial: 6863920
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - DELAMINATION ON RIGHT ELEVATOR TAB BETWEEN ELEV STA 32.075 TO ELEV STA 39.02.  REPAIRED RIGHT ELEVATOR TAB BETWEEN ELEV STA 32.075 TO ELEV STA 39.02 IAW B737 SRM 51-70-10-06.
